# SDR 97ZZZX324

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivets
- Condition: Loose
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LAST 3 RIVETS ON THE VERTICAL STABILIZER TO FUSELAGE CLOSING ANGLE ARE SMOKING (RT).  CORRECTIVE ACTION:  REMOVED AND REPLACED RIVETS.  ON LAST RIVET (MOST AFT) INSTALLED HI LOC BOLT.  HLT900-6.  GENERATED W/C FOR REINSP PER FAX DJH/RJ0768-96.
